MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; BASIC EYE PACK

MEDLINE INDUSTRIES INC.; BASIC EYE PACK
Catalog Number DYNJ44922F
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported to the manufacturer via a medwatch report filed by the end-user facility ((b)(4)) that a patient was undergoing a tarsal strip of the lower eyelid and upon attempting to inject the eyelid the 30g 1/2" needle came away from the 3ml luer lock syringe.The customer contact was unable to provide further incident details to the manufacturer.No additional details are available related to the customer reported issue.The sample is not available to be returned to the manufacturer for evaluation.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
A patient was undergoing a tarsal strip of the lower eyelid and upon attempting to inject the eyelid the 30g 1/2" needle came away from the 3ml luer lock syringe.

Common Device Name
BASIC EYE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12514280
Report Number1423395-2021-00043
Device Sequence Number19780252
Product Code OJK
UDI-Device Identifier10193489338188
UDI-Public10193489338188
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ44922F
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;